yes and there will be more side effects to come
You should check with your doctor and see if in fact, in your case, it is the Mirena that is causing your migraines. Every person is different but in my case, migraines were only one of the side effects of the Mirena. I don't mean to scare you, I am just sharing my experience with you in the hope that it may help you.
I wish my doctor had told me of the side effects before I got it but I went on the info listed on the Mirena's pamphlet... I had the Mirena for the last 4.5 years.
At first, all was fine with the Mirena and then about 6 months down the line, I started having bad migraines, feeling very depressed, extremely fatigued all the time, decreased to non-existent sex drive (libido), dull abdominal pain (lower stomach), infections (such as recurring yeast and urinary tract infections), back pain, breast pain/tenderness, recurring upper respiratory infections (such as the common cold and bronchitis), on and off nausea, painful menstrual periods, weight gain of over 20 lbs (that I cannot seem to loose, no matter what I try), sinus infections and last but not least, my blood pressure went up... way up (I am on high blood pressure medication)! I thought I was nuts for feeling the way I was until I recently started researching online and found hundreds of other women experiencing the same or worse symptoms! I am taking this thing out tomorrow and hope, as some others, that the symptoms will subside soon.
I hope you feel better soon.
meg334, What happened in your case with the Migraines?